Skip to content Skip to navigation

Moments of Complex B-Splines

Commun. Math. Anal.
Volume 12, Number 2 (2012), 58 - 70

Moments of Complex B-Splines

Price: $20.00

Abstract

A relation between double Dirichlet averages and multivariate complex B-splines is presented. Based on this relationship, a formula for the computation of certain moments of multivariate complex B-splines is derived. In addition, an infinite-dimensional analogue of the Lauricella function FB is defined and a relation to the moments of multivariate complex B-splines is presented.